# SDR FDEA202302070216

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RIGHT HAND NUMBER 4 BANJO FITTING INSPECTION AS PER WORK CARD   T1-5530-49623C P4, LEFT HAND FORWARD LOWER SPAR RADIUS FOUND CRACK BETWEEN   LOWEST TWO FASTENERS STATION Y = 2164. CRACK AT LEFT HAND FORWARD LOWER SPAR RADIUS BETWEEN LOWEST TWO FASTENERS   STATION Y= 2164 REPAIRED PER E.A. #1-5530-T0373036 P1. TITLE: STABILIZERS - VERTICAL   STABILIZER - CRACK REPAIRS ON VERTICAL STABILIZER REAR SPAR LHS & RHS FORWARD   FLANGES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
